# SDR ASAA2012122293521

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,784 hours, 5,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 10433
- Condition: Failed
- Location: Nr1 Engine
- Part time: 18,774 hours, 5,979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PNEUMATIC DUCT SPLIT DURING CLIMB AND CRUISE IN EXCESS OF 20 PSI.  LEFT DUCT INDICATES 20 PSI, RIGHT IS 40-45 PSI.  ACFT GROUNDED.  RAN NR 1 ENG ON GROUND AND VERIFIED LOW LT DUCT PRESS WITH PACKS ON.  R & R LT PRSOV IAW AMM 36-11-04 AND BAR IAW AMM 36-11-03.  ALSO, REPLACED PRSOV CONTROL AIR FLEX LINE.  SYS GROUND FUNCTIONAL TEST GOOD IAW AMM AND 36-11-00-710-801 BLEED AIR CROSSOVER TEST.
